A couple of months.
1 to 2 months.
it depends on your body, i stopped taking b.c. after taking it for 3 years and my periods were more normal than they were on b.c. but i forgot to take it sometimes. i don't like b.c. because it makes me gain weight.
If you just started taking birth control your periods are going to be irregular for the first few months. But it is possible to still get pregnant on the pill.
i have no idea about this question i was on NSAID for 2yrs for my heavy periods and stopped a few months ago because they wasnt taking much affect no more and my periods become light but extremely painful still after 2yrs of taking them my body was getting used to them, i know NSAID can interfere with ttc thats all i know...
chut MARWA LO
the birth control is probably it.
No one, on their episode Houses and Big Changes Jon and Kate state they will be taking turns with the kids in the periods of months.
After you stop the birth control pill, your cycles will return to their natural pattern within a couple of months. If your periods were irregular before you went on the pill, they're likely to be irregular after.
There is no guarantee that taking birth control will stop you from having your period. You will most likely have your period anyway.
This is normal - your body is adjusting from being on the pill to having a normal menstrual cycle again, it can take up to a year for your periods to regulate again.
Yes, you do have a chance of becoming pregnant once you stop taking your birth control because it typically takes 3 days for all of the active ingredients in your birth control to exit your system.
No you will unfortunately not get your period around the same time as you previously did. It will take 3 months for the hormones in birth control to be out of your system and because of this it can take this long for your periods to regulate themselves.
Each woman is different, but for many, it can take up to 6 months before periods return.
A women can get back her periods once she stops taking her conception tablets.
Yes. I was on Depo for approximately 10 years with NO period and then to the pill for about a year with controlled periods. I have since stopped taking ANY type of birth control and have had long 2 week periods and even two full periods a month. It will eventually regulate if not ask Dr. about Provera.
This is very normal after stopping a birth control method. It can take many months for a person's menstrual cycle to return to normal after taking birth control for that long.
Or you are pregnant.
no because after menopause, a women can't get pregnant anymore or have periods.
Yes, if you have not received an injection in 6 months or more and you did not have regular periods while taking the injection. The depo-provera shot suppresses ovulation. Once you begin having regular periods again, then your body should have returned to normal. However, many women still have periods, even when on this type of birth control, so after being off of the injection for several months and once you begin regular periods again, you need to check for ovulation using an ovulation predictor kit, just to make sure. However, realize that it may take as long as 18 months after the last depo-provera shot for periods to return to normal.
Yes, methadone and other narcotics can cause you to miss periods.
because if you didnt you wouldnt smell good.
i been taking progesterone every alternate month from 3 months n now my periods are regular
You will be on a regular schedule, but the periods you have while on the pill are not actual periods, this is because you never produce an egg while on the pill. The pill simply regulates when your body "clears out" down there so you will bleed on a fairly normal schedule.